# SDR 06FDEA04209

- Difficulty date: December 11, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N395FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46629
- Aircraft time: 74,950 hours, 30,884 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Bs 1381
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR WHEEL WELL SEVERE CORROSION WITH EXFOLIATION ON TEE AND ANGLE OF SLANT PANEL AT STA 1381 FROM X=108 TO X=114.  REMOVED LT SLANT PANEL IAW MM20-50-02-2.  REMOVED CORROSION IAW SRM51-21-01 PAR 34 VOL2 AND REMAIN MAT IS WITHIN LIMITS IAW SRM53-40-00 VOL1 FIG11 SHT1.  REMOVED CORROSION CUTOUT AREA IAW SRM 51-21-01 PAR 34 VOL2 AND REMAIN MAT IS WITHIN LIMITS IAW SRM57-20-00 VOL1 FIG 8A SHT2.  DURING REWORK FOUND CORR UP SKIN STRAP.  REMOVED BOLTS IAW MM 20-50-02-2.  REMOVED CORR IAW SRM 51-21-01 PAR 28 VOL2 OUT OF LIMITS IAW SRM 57-00-01 FIG1A VOL1.  INSP IAW NDTSPM 08, NO CORR FOUND.  ACCOMPLISHED EA# 8-5320-103665.  INSTALLED SLANT PANEL AND CLAMPS IAW MM20-50-02-2.  INSTALLED NEW BOLTS IAW EA
